MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 47; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 47; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number DS4901147
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: rm52260147 ds10014728 bi mentum rk pe liner 28 47; cat# rm52260147 ; lot# 2104296a it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
(b)(4): (b)(6) patient was revised due to pain.There was no surgical delay.
 
Additional Manufacturer Narrative
Reported event : an event regarding pain (leading to revision) involving a bi mentum rk cem cup 47 was reported.Conclusions : the reported device is an serf product.The products were not returned, no product for investigation can be performed.No x ray has been provided, no information.All batches are released in compliance with serf specifications.Serf has no evidence to determine the cause of the complaint.Revision leading to implant replacement can be caused by several factors that cannot be demonstrated due to lack of information.Serf devices involvement is unlikely in these cases.The cause of the problem cannot be confirmed.
 
Event or Problem Description
(b)(4): serf rc-23-0048 patient was revised due to pain.There was no surgical delay.

Brand Name
BI-MENTUM CEMENTED CUP 47
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, FL 69150
FR   69150
9546280700
MDR Report Key21229960
Report Number3008668801-2025-00052
Device Sequence Number8285004
Product Code MEH
UDI-Device Identifier03662200015405
UDI-Public03662200015405
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberDS4901147
Device Lot Number2206204A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown